# SDR SWAA2023030694778

- Difficulty date: January 24, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT BS 500D STRINGER 21L.<[01] NO FOUND ALLOWABLE DAMAGE LIMITS ON SRM; MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH 9;[02] REMOVED GUSSET AT B/S 500D STRINGER 21L IAW SRM 51-40-02;[03] LOCATED AND DRILLED NEW GUSSET AT B/S 500D STRINGER 21L P/N 143A9481-9 LOT# 1505753-8 IAW SRM 51-40-05 AND DWG 143A7902 REV:- OK TO INSTALL;[04] VERIFIED STEP 1 AND 3 AND OK TO INSTALL GIVEN.;[05] INSTALLED NEW GUSSET AT B/S 500D STRINGER 21L P/N 143A9481-9 IAW SRM 51-40-02 AND DWG 143A7902 REV:-;[06] VERIFIED CORRECTIVE ACTION #5 VERIFIED MEASUREMENTS
